MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305197
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that excess white adhesive was present on the hub where the needle and hub meet.To support the investigation, five photographs were provided for evaluation by the quality team.One image shows the packaging blister top web, another depicts a needle assembly without a packaging blister or plastic shield, and the remaining three display two needle assemblies with plastic shields but without packaging blisters, along with visible epoxy overflow on the needle hub.No additional defects or imperfections were observed.This condition may occur if a jam occurs at the cannulator.A review of the device history record was completed for material number: 305197, lot: 5091510.The review confirmed that no quality issues were detected during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.Verification of the cannulator settings was performed, confirming that the settings were correct and product flow was normal.To date, no other similar events have been reported for this lot.Based on the investigation and analysis of the photo samples, the customer¿s reported observation has been confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd needle 16x1 rb had excessive epoxy.The following information was provided by the initial reporter: rcc received a complaint via phone.The white glue where the hub and needle meet is all over the hub of the product.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23710774
Report Number1911916-2025-00776
Device Sequence Number10726854
Product Code FMI
UDI-Device Identifier00382903051977
UDI-Public(01)00382903051977(17)300630(10)5091510
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305197
Device Lot Number5091510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown